Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2013, Volume 94, Issue 3, Pages 426–440 (Mi mz9174)  

This article is cited in 2 scientific papers (total in 2 papers)

The Gearhart–Prüss Theorem for a Class of Degenerate Semigroups of Operators

A. G. Chshiev

Voronezh State University

Abstract: We consider a class of semigroups of operators in Hilbert space whose generators are linear relations. An analog of the Gearhart–Prüss theorem for semigroups of operators from the class under consideration is obtained.

Keywords: semigroups of operators in Hilbert space, Gearhart–Prüss theorem, linear relation, complex Hilbert space, infinitesimal operator, exponential dichotomy.

DOI: https://doi.org/10.4213/mzm9174

Full text: PDF file (549 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2013, 94:3, 400–413

Bibliographic databases:

UDC: 517.9
Received: 24.05.2011
Revised: 25.10.2011

Citation: A. G. Chshiev, “The Gearhart–Prüss Theorem for a Class of Degenerate Semigroups of Operators”, Mat. Zametki, 94:3 (2013), 426–440; Math. Notes, 94:3 (2013), 400–413

Citation in format AMSBIB
\Bibitem{Chs13}
\by A.~G.~Chshiev
\paper The Gearhart--Pr\"uss Theorem for a Class of Degenerate Semigroups of Operators
\jour Mat. Zametki
\yr 2013
\vol 94
\issue 3
\pages 426--440
\mathnet{http://mi.mathnet.ru/mz9174}
\crossref{https://doi.org/10.4213/mzm9174}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3206106}
\zmath{https://zbmath.org/?q=an:06261055}
\elib{https://elibrary.ru/item.asp?id=20731790}
\transl
\jour Math. Notes
\yr 2013
\vol 94
\issue 3
\pages 400--413
\crossref{https://doi.org/10.1134/S0001434613090113}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000326052400011}
\elib{https://elibrary.ru/item.asp?id=21885415}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84886540172}


Linking options:
  • http://mi.mathnet.ru/eng/mz9174
  • https://doi.org/10.4213/mzm9174
  • http://mi.mathnet.ru/eng/mz/v94/i3/p426

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Chshiev, “O polugruppe operatorov Silchenko”, Vladikavk. matem. zhurn., 15:4 (2013), 82–90  mathnet
    2. A. G. Baskakov, “Estimates for the Green's function and parameters of exponential dichotomy of a hyperbolic operator semigroup and linear relations”, Sb. Math., 206:8 (2015), 1049–1086  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:402
    Full text:134
    References:36
    First page:20

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021